# SDR DALA2024030402999

- Difficulty date: March 1, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 88,171 hours, 21,860 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6812 EMERGENCY EXIT SIGN AT 2R FELL DOWN 2ND WRITEUP TODAY. CORRECTIVE ACTION: RE INSTALLED IAW B757 AMM 33-51 NOW SECURE. (5739652)
